# SDR ABXA9900115

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5644310
- Condition: Corroded
- Location: Lt Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE, UPPER SURFACE HAD BULGING CORROSION ALONG AFT END FROM STATION XFS235 TO XFS320.  REPAIRED IAW DC8 SRM 55-21.
